# SDR 0089756

- Difficulty date: February 3, 2006
- Submitted: May 4, 2007
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 425
- Propeller: Mcauly 4HFR34C762
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 94LMA4
- Part serial: PA076
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BLADE SHANK, NOT REPAIRABLE.
